# SDR CALA2022041800996

- Difficulty date: April 18, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 65,614 hours, 22,441 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilizer
- Part number: NA
- Condition: Cracked
- Location: Rh
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EA 5510-01843 REV H: RH HORIZONTAL STAB LWR IN-SPAR SKIN CRACK A T STAB STA 129.50 INBD MARKED IN RED (REF AAR NR 99931698) AMM 51-31-00-390-804, AMM 51-21-73-370-803. PERFORMED NDT IAW 73 7 NDT PART 6, 51-00-00, PROC 23, PROC 16 REMOVED DAMAGE CRACK AND REOAIRED AREA AT R/H HORIZONTAL STAB LO WER INSPAR SKIN AT STA 129.50 I/B ALL WORK DONE IAW B737-800 SRM 55-10-01-2R-11, SRM 51-40-02-0G-0, SRM 51-40-05-0G-0, SRM 51-40 -08-0G-0, AMM 51-21-41-370-803, AMM 51-21-72-370-804, RESHOLD WITH REPEAT INSPECTIONS AT THE 9000 FLIGHT CYCLE INTERVA PAGE 8965227. THE PREVIOUS REPAIR WAS REMOVED AND THE OUTER ROW REPAIR INSTALLATION. REFERENCE AAR NON-ROUTINE 99931698. L. THIS REPAIR INCORPORATES THE PREVIOUS REPAIR INSTALLED ON LOG OF FASTENERS WERE EDDY CURRENT INSPECTED PRIOR TO NEW COMBINED THIS IS A CATAGORY B REPAIR WITH INSPECTION REQUIREMENTS PER SRM 55-10-01-2R-11, TABLE 204, AT THE 56,000 TOTAL FLIGHT CYCLE TH ADD EMP:V914837 LOG PAGE REFERENCE FOR THE INCORPORATED REPAIR IS INCORRECT. REFERENCE LOG PAGE SHOULD BE 5745023.
